# SDR AUS20040021

- Difficulty date: January 15, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Mcauly 1C160EGM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J961340
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LOWER ENGINE MOUNT LOOSE.
